| Model Number |
WA22603S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the subject device middle of the plasma loop appeared to be broken.There were no reports of patient harm or injury.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction to the initial medwatch report.Correction is being made to previously submitted g3 - date received by manufacturer, which was not late.The correct date was 10/17/2025 not 9/17/2025 as previously provided.10/17/2025 was the date when the fda made olympus aware of the direct voluntary medwatch report.
Event or Problem Description
No additional information received from the customer.
Event or Problem Description
No additional information provided by the customer.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.